# SDR HALA9900143

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1 - LAX - CLOSE TO TOP OF CLIMB FA CALLED AND SAID SMOKE IN ALL CABINS PERFORMED CHECKLIST AND RETURNED TO LAX.  SMOKE CLEARED ON THE WAY BACK TO LAX.  REPLACED ALL 3 COALESCER BAGS RAN ENGINES AND APU FOR LEAK CHECK COULD NOT DUPLICATE ON GROUND.  OPS NORMAL, NO LEAKS FOUND.  (M)
